en
Scientific article
Open access
English

Homomorphisms to R constructed from random walks

Published inAnnales de l'Institut Fourier, vol. 60, no. 6, p. 2095-2113
Publication date2010
Citation (ISO format)
ERSCHLER, Anna, KARLSSON, Anders. Homomorphisms to R constructed from random walks. In: Annales de l’Institut Fourier, 2010, vol. 60, n° 6, p. 2095–2113. doi: 10.5802/aif.2577
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal0373-0956
509views
441downloads

Technical informations

Creation06/24/2011 2:21:00 PM
First validation06/24/2011 2:21:00 PM
Update time03/14/2023 4:52:27 PM
Status update03/14/2023 4:52:27 PM
Last indexation05/02/2024 11:57:48 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack